# SDR AALA981272

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, THE SIDEWALL FORWARD POSITION AFT STAIR EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED SPLICE AT SIDEWALL FORWARD POSITION AFT STAIR EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION. (X)
